MathSciNet Relay Station
MathSciNet bibliographic data
MR2482000 22E50 (11F80)
Schein, Michael M. Reduction modulo $p$ of cuspidal representations and weights in Serre's conjecture. Bull. Lond. Math. Soc. 41 (2009), no. 1, 147–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement